# SDR SIMA972953

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tubes
- Part number: S54210210000F
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION MAINTENANCE DISCOVERED, THE AFT BRACKET ON THE UPPER AFT ENGINE PANEL (475AT) WAS CHAFFING THE NR 4 AND NR 5 ZEE MOUNT TUBES ON THE NR 1 ENGINE.  MAINTENANCE REMOVED AND REPLACED BRACKET IAW EO E9-5300-011.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
